# SDR CA020528009

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 10,687 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG2030AD09
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) MULTIPLE RED, AMBER WARNING AND CAUTION MESSAGES: GRNG PROX WARNING, AIR DATA INERTIAL REFERENCE, INERTIAL REFERENCE INDICATORS AND NAV & PRIMARY FLIGHT DISPLAYS, WENT BLANK, NUMEROUS RED OVERSPEED WARNINGS, SLAT FLAP, AND FLIGHT CONTROL MESSAGES. ALL OCCURED WITH AIRCRAFT ON GROUND WHILE WAITING FOR TAKE-OFF. AIRCRAFT RETURNED TO GATE.AIRDATA / INERTIAL REFERENCE UNIT REPLACED AS PER AMM 34-12-34-420-050 SYSTEM CHECKED SERVICEABLE
